Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Noticed red dots on neck, back, chest and face after wearing new clothes. What should I do?

User rating for this question
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 1710 Questions
Hi dr XXXXXXX My baby is11 months ,2 weeks ago she wore new clothes after short time ,less than an hour, she start itching her neck i found her neck full of red dots then after 6 days dots showed around her nappy ,then after 8 days i found the dots filling her back and tummy and chest ,the next day same thing showed at her face so i took her tto the doctor he told me its allergy not viral infection or anything else ,now this is her 4th day on fenstil 5 drops 3 times aday with no improvmnet ,its not getting worse like before the medicine but still not better and from the first day when the dots started to show she itches her head although she has no dots or anything weired there !,what do you think?i will try to send you a pic for her skin to make thing more clear
Posted Fri, 20 Dec 2013 in Child Health
Answered by Dr. Arun 21 hours later
Brief Answer: Seems like allergic rash Detailed Answer: Hi Thanks for writing again. I saw the image you had attached. It looks like allergic or viral rash . It doesnt seem like any serious bacterial or fungal rash. You can continue the drops you are giving now and apply some moisturising lotion locally available. It should settle soon. Wishing your daughter speedy recovery. Regards Dr Arun.
Above answer was peer-reviewed by
Follow-up: Noticed red dots on neck, back, chest and face after wearing new clothes. What should I do? 27 hours later
so should i continue with antihistamine tell all rash disappears completely ? one more question I read in the fenistil leaflet that stress and anger is a posiible side effect and I can see that on my daughter ,so do you think that i should use another antihestamine next time? Regards
Answered by Dr. Arun 25 minutes later
Brief Answer: You can try atarax or benadryl allergy formula Detailed Answer: Hi You need not give her medicine until complete disappearance of rash. Once she is better you can stop it. Atarax and benadryl allergy would be better next time. Regards Dr Arun
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor